Journal article icon

Journal article

EVIDENCE OF A FIRST-ORDER DECONFINEMENT PHASE-TRANSITION FOR FINITE TEMPERATURE SU(4) GAUGE-THEORY

Publication status:
Published

Actions


Access Document


Authors


Journal:
Physics Letters B
Volume:
144
Issue:
5-6
Pages:
409-413
Publication date:
1984-01-01
DOI:
ISSN:
0370-2693
Source identifiers:
15452
Pubs id:
pubs:15452
UUID:
uuid:0b163d54-14cd-4ff6-91c1-e38d1b16853b
Local pid:
pubs:15452
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP